# SDR R61A2021102700838

- Difficulty date: October 8, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 35,296 hours, 23,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17087405001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERIOR FUSELAGE FWD CARGO BAY, OXYGEN CYLINDER SUPPORT ANGLE FOUND CORRODED BETWEEN FR 23 AND 24, ON STR 21R.  INTERIOR FUSELAGE, FWD CARGO BAY, OXYGEN CYLINDER SUPPORT ANGLE REPLACED WITH NEW, BETWEEN FR 23-24, STR 21R IAW EMB 170/175 SRM 51-41-01
